Teacher Details

Joshi Vinayak Vishnupant

Department Of Mathematics

vvjoshi@unipune.ac.in

Research Areas : Lattice Theory, Zero-divisor graphs of ordered sets


Google Scholar Profile | ResearchGate Profile

1)    Joshi, V., Kavishwar, S. (2019). Z-ideals in lattices. Acta Scientiarum Mathematicarum, 85 (1-2), 59-68. ISSN(print/online): 0001-6969/2064-831, URL/DOI: http://dx.doi.org/10.14232/actasm-016-012-2
2)    Devhare, S., Joshi, V., Lagrange, J. (2018). On the complement of the zero-divisor graph of a partially ordered set. Bulletin of the Australian Mathematical Society, 97 (2), 185-193. Google Scholar Citations: 1, ISSN(print/online): 0004-9727/1755-1633, URL/DOI: http://dx.doi.org/10.1017/S0004972717000867
3)    Patil, A., Waphare, B.N., Joshi, V. (2018). Zero-divisor graphs of lower dismantlable lattices II. Mathematica Slovaca, 68 (1), 225-238. Google Scholar Citations: 2, ISSN(print/online): 0139-9918/1337-2211, URL/DOI: http://dx.doi.org/10.1515/ms-2017-0095
4)    Mundlik, N., Joshi, V. (2018). Space of Minimal n-Prime Ideals. Order, ISSN(print/online): 0167-8094/1572-9273, URL/DOI: http://dx.doi.org/10.1007/s11083-018-9463-6
5)    Devhare, S., Joshi, V., LaGrange, J. (2018). On the connectedness of the complement of the zero-divisor graph of a poset. Quaestiones Mathematicae, ISSN(print/online): 1607-3606/1727-933X, URL/DOI: http://dx.doi.org/10.2989/16073606.2018.1502212
6)    Patil, A., Waphare, B.N., Joshi, V., Pourali, H.Y. (2017). Zero-divisor graphs of lower dismantlable lattices I. Mathematica Slovaca, 67 (2), 285-296. Google Scholar Citations: 4, WoS Citations: 1, ISSN(print/online): 0139-9918/1337-2211, URL/DOI: https://doi.org/10.1515/ms-2016-0266
7)    Devhare, S., Joshi, V. (2017). Perfect non-commuting graphs of matrices over chains. Discrete Mathematics, Algorithms and Applications, 9 (4), 1750049. ISSN(print/online): 1793-8309/1793-8317, URL/DOI: http//dx.doi.org/10.1142/S1793830917500495
8)    Mundlik, N., Joshi, V.V., Halas, R. (2017). The hull-kernel topology on prime ideals in posets. Soft Computing, 21 (7), 1653-1665. Google Scholar Citations: 3, WoS Citations: 1, ISSN(print/online): 1432-7643/1433-7479, URL/DOI: http://dx.doi.org/10.1007/s00500-016-2105-2
9)    Joshi, V., Mundlik, N. (2016). Baer ideals in 0-distributive posets. Asian-European Journal of Mathematics, 9 (3), 1650055. ISSN(print/online): 1793-5571/1793-7183, URL/DOI: http://dx.doi.org/10.1142/S1793557116500558
10)    Joshi, V., Sarode, S. (2016). Diameter and girth of the multiplicative zero-divisor graph of multiplicative lattices. Asian-European Journal of Mathematics, 9 (3), 1650071-1650086. ISSN(print/online): 1793-5571/1793-7183, URL/DOI: http://dx.doi.org/10.1142/S1793557116500716
11)    Joshi, V., Waphare, B.N., Kavishwar, S.P. (2016). A proof of Frankl’s union-closed sets conjecture for dismantlable lattices. Algebra Universalis, 76 (209), 1-4. Google Scholar Citations: 1, WoS Citations: 1, ISSN(print/online): 0002-5240 /1420-8911, URL/DOI: http://dx.doi.org/10.1007/s00012-016-0405-0
12)    Patil, A., Waphare, B.N., Joshi, V. (2016). Perfect zero-divisor graphs. Discrete Mathematics, 340 (4), 740-745. Google Scholar Citations: 3, WoS Citations: 2, ISSN(print/online): 0012-365X, URL/DOI: http://dx.doi.org/10.1016/j.disc.2016.11.027
13)    Khiste, A., Joshi, V. (2016). Zero-divisor graphs of matrices over lattices. Discrete Mathematics, Algorithms and Applications, 8 (4), 1650060. ISSN(print/online): 1793-8309/1793-8317, URL/DOI: http://dx.doi.org/10.1142/S1793830916500609
14)    Erné, M., Joshi, V.V. (2015). Ideals in atomic posets. Discrete Mathematics, 338 (6), 954-971. Google Scholar Citations: 5, WoS Citations: 4, ISSN(print/online): 0012-365X, URL/DOI: http://dx.doi.org/10.1016/j.disc.2015.01.001
15)    Joshi, V.V., Ballal, S. (2015). A note on n-Baer Multiplicative Lattices. Southeast Asian Bulletin of Mathematics, 39 (1), 67-76. Google Scholar Citations: 4, ISSN(print/online): 0129-2021/0219-175X, URL/DOI: http://eds.b.ebscohost.com/eds/pdfviewer/pdfviewer?vid=1&sid=3163b7ba-8bdb-4b12-b5ac-7aed5405d3a2%40sessionmgr101
16)    Joshi, V.V., Sarode, S. (2015). Beck’s conjecture and multiplicative lattices. Discrete Mathematics, 338 (3), 93-98. Google Scholar Citations: 3, WoS Citations: 2, ISSN(print/online): 0012-365X, URL/DOI: http://dx.doi.org/10.1016/j.disc.2014.10.011
17)    Kavishwar, S., Joshi, V. (2015). A note on prime ideal principle in lattices. Asian-European Journal of Mathematics, 8 (2), 1550024. Google Scholar Citations: 1, WoS Citations: 1, ISSN(print/online): 1793-5571/1793-7183, URL/DOI: http://dx.doi.org/10.1142/S1793557115500242
18)    Joshi, V., Mundlik, N. (2015). On Primary Ideals in Posets. Mathematica Slovaca, 65 (6), 1237-1250. Google Scholar Citations: 1, ISSN(print/online): 0139-9918/1337-2211, URL/DOI: http://dx.doi.org/10.1515/ms-2015-0085
19)    Joshi, V., Khiste, A. (2014). Complement of the zero divisor graph of a lattice. Bulletin of the Australian Mathematical Society, 89 (2), 177-190. Google Scholar Citations: 4, WoS Citations: 8, ISSN(print/online): 0004-9727/1755-1633, URL/DOI: http://dx.doi.org/10.1017/S0004972713000300
20)    Joshi, V.V., Khiste, A. (2014). The zero divisor graphs of Boolean posets. Mathematica Slovaca, 64 (2), 511-519. Google Scholar Citations: 13, WoS Citations: 7, ISSN(print/online): 0139-9918/1337-2211, URL/DOI: http://dx.doi.org/10.2478/s12175-014-0221-y
21)    Joshi, V., Waphare, B.N., Pourali, H.Y. (2014). The Graph of Equivalence Classes of Zero Divisors. ISRN Discrete Mathematics, 2014, 896270-896276. Google Scholar Citations: 8, URL/DOI: http://dx.doi.org/10.1155/2014/896270
22)    Pourali, H.Y., Joshi, V., Waphare, B.N. (2014). Diameter of Zero Divisor Graphs of Finite Direct Product of Lattices. International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering, 8 (9), 1217-1221. Google Scholar Citations: 1, URL/DOI: http://www.waset.org/publications/9999745
23)    Joshi, V., Mundlik, N. (2013). Prime ideals in 0-distributive posets. Central European Journal of Mathematics, 11 (5), 940-955. Google Scholar Citations: 13, WoS Citations: 9, ISSN(print/online): 1895-1074 /1644-3616, URL/DOI: http://dx.doi.org/10.2478/s11533-013-0206-z
24)    Joshi, V., Waphare, B.N., Pourali, H.Y. (2013). On generalized zero divisor graph of a poset. Discrete Applied Mathematics, 161 (10), 1490-1495. Google Scholar Citations: 8, WoS Citations: 8, ISSN(print/online): 0166-218X, URL/DOI: http://dx.doi.org/10.1016/j.dam.2012.12.019
25)    Joshi, V.V. (2012). A note on balanced lattices. Journal of the Indian Mathematical Society, 79, 55-60. ISSN(print/online): 0019-5839.
26)    Joshi, V.V., Wasadikar, M.P. (2012). A note on Stone posets. Acta Scientiarum Mathematicarum, 78 (1-2), 49-55.
27)    Joshi, V.V. (2012). Zero divisor graph of a poset with respect to an ideal. Order, 29 (3), 499-506. Google Scholar Citations: 33, WoS Citations: 20, ISSN(print/online): 0167-8094/1572-9273, URL/DOI: http://dx.doi.org/10.1007/s11083-011-9216-2
28)    Joshi, V., Waphare, B.N., Pourali, H.Y. (2012). Zero divisor graphs of lattices and primal ideals. Asian-European Journal of Mathematics, 5 (3), 1250037-1250045. Google Scholar Citations: 15, ISSN(print/online): 1793-5571/1793-7183, URL/DOI: http://dx.doi.org/10.1142/S1793557112500374
29)    Waphare, B.N., Joshi, V.V. (2012). On characterizations of strong posets. Journal of the Indian Mathematical Society, 79 (1-4), 61-72. ISSN(print/online): 0019-5839.
30)    Joshi, V., Khiste, A. (2012). On the Zero-divisor graph of pm-lattice. Discrete Mathematics, 312 (12-13), 2076-2082. Google Scholar Citations: 10, WoS Citations: 11, ISSN(print/online): 0012-365X, URL/DOI: http://dx.doi.org/10.1016/j.disc.2012.03.027
  

Publications Before 2011


31)    Halaš, R., Joshi, V., Kharat, V.S. (2010). On n-normal posets. Central European Journal of Mathematics, 8 (5), 985-991. Google Scholar Citations: 6, WoS Citations: 5, ISSN(print/online): 1895-1074 /1644-3616, URL/DOI: http://dx.doi.org/10.2478/s11533-010-0062-z
32)    Waphare, B.N., Joshi, V. (2009). A note on neutral elements in posets. Mathematica Slovaca, 59 (4), 405-412. ISSN(print/online): 0139-9918/1337-2211, URL/DOI: http://dx.doi.org/10.2478/s12175-009-0136-1
33)    Joshi, V.V. (2009). On forbidden configuration of 0-distributive lattices. Mathematica Bohemica, 134 (1), 59-65. Google Scholar Citations: 1, ISSN(print/online): 0862-7959 /2464-7136, URL/DOI: http://hdl.handle.net/10338.dmlcz/140640
34)    Shewale, R.S., Joshi, V., Kharat, V.S. (2009). Frankl’s Conjecture and the Dual Covering Property. Graphs and Combinatorics, 25 (1), 115-121. Google Scholar Citations: 1, WoS Citations: 2, ISSN(print/online): 0911-0119/1435-5914, URL/DOI: http://dx.doi.org/10.1007/s00373-008-0820-x
35)    Joshi, V.V. (2007). On section semi-complemented posets. Southeast Asian Bulletin of Mathematics, 31, 881-892. ISSN(print/online): 0129-2021/0219-175X.
36)    Waphare, B.N., Joshi, V. (2007). On Distributive Pairs in Posets. Southeast Asian Bulletin of Mathematics, 31 (6), 1205-1233. Google Scholar Citations: 4, ISSN(print/online): 0129-2021/0219-175X.
37)    Joshi, V.V., Waphare, B.N. (2005). Characterizations of 0-distributive posets. Mathematica Bohemica, 130 (1), 73-80. Google Scholar Citations: 14, ISSN(print/online): 0862-7959 /2464-7136, URL/DOI: http://dml.cz/dmlcz/134222
38)    Waphare, B.N., Joshi, V.V. (2005). On Uniquely Complemented Posets. Order, 22 (1), 11-20. Google Scholar Citations: 11, WoS Citations: 6, ISSN(print/online): 0167-8094/1572-9273, URL/DOI: http://dx.doi.org/10.1007/s11083-005-9002-0
39)    Waphare, B.N., Joshi, V. (2004). Characterizations of standard elements in posets. Order, 21 (1), 49-60. Google Scholar Citations: 8, ISSN(print/online): 0167-8094/1572-9273, URL/DOI: http://dx.doi.org/10.1007/s11083-004-2862-x
40)    Waphare, B.N., Joshi, V.V. (2004). Distributive pairs in biatomic lattices. Acta Mathematica Universitatis Comenianae, 73 (1), 69-73. Google Scholar Citations: 2, ISSN(print/online): 0862-9544, URL/DOI: http://emis.ams.org/journals/AMUC/_vol-73/_no_1/_waphare/waphare.pdf
41)    Waphare, B.N., Joshi, V.V. (2003). A note on characterizations of central elements. Acta Scientiarum Mathematicarum, 69 (3-4), 497-504.